# SDR SWAA2023081588701

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 50,222 hours, 30,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CAME LOOSE ON L1 DOOR<[01] REPACKED L1 DOOR ESCAPE SLIDE REF AMM 25-66-01 AND MT 725-61-06-FE;[02] TORQUE WRENCH TOOL #T000014 S/N WN0169 CAL EXP DATE 04/13/24;[03] TORQUE WRENCH CHECK OUT BUT NOT USED
